# SDR CA111004007

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 3,953 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Fuel System
- Part time: 6,737 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THEY HAD NR 1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED. ENGINE OPERATION WAS NORMAL AND THE ACFT DIVERTED TO LANDING UNEVENTFULLY.  IN MX DRAINED FUEL FROM THE PUMP HOUSING DRAIN PLUG, FOUND FREE OF VISIBLE, GROSS CONTAMINATION.  THE FUEL FILTER WAS REPLACED ON A SUBSEQUENT FLIGHT IAW MEL 73-4-1.  AT THAT TIME THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED AS WELL.
